# SDR DL757081533

- Difficulty date: November 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Corroded
- Location: Fs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTIONS ON THE SUBJECT AIRCRAFT, VISUAL INSPECTIONS NOTED CORROSION ON THE FORWARD SIDE OF THE 1540 BOTTOM FRAME BETWEEN S-29L AND S-30L.  THE CORROSION WAS UNDER THE ATTACHING SHEAR TIE.  SUBJECT CORROSION WAS REMOVED PER SRM GUIDELINES, WITH THE EXCEPTION OF THE PROXIMITY TO NEAREST FASTENER.  AS A RESULT, BOEING WAS CONTACTED FOR APPROVAL TO LEAVE THE BLEND AS IS NEAR THE SUBECT FASTENERS.  BOEING APPROVED AND INFO IS DOCUMENTED IN ER/A 471250-14.
